MathSciNet Relay Station
MathSciNet bibliographic data
MR609116 58F15
Plante, J. F. Anosov flows, transversely affine foliations, and a conjecture of Verjovsky. J. London Math. Soc. (2) 23 (1981), no. 2, 359–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement